Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On structures of infinite modules


Author: R. E. Johnson
Journal: Trans. Amer. Math. Soc. 53 (1943), 469-489
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9947-1943-0008603-2
MathSciNet review: 0008603
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Chevalley, L'arithmetique dans les algebres de matrices, Paris, 1936.
  • [2] M. H. Ingraham, A general theory of linear sets, Trans. Amer. Math. Soc. vol. 27 (1925) pp. 163-196. MR 1501306
  • [3] M. H. Ingraham and M. C. Wolf, Relative linear sets and similarity of matrices whose elements belong to a division algebra, ibid. vol. 42 (1937) pp. 16-31. MR 1501911
  • [4] C. C. MacDuffee, Introduction to abstract algebra, New York, 1940. MR 0003591 (2:241b)
  • [5] H. Zassenhaus, Lehrbuch der Gruppentheorie, Leipzig, 1937.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1943-0008603-2
Article copyright: © Copyright 1943 American Mathematical Society

American Mathematical Society